Two theorems on the stability of the partial indices of Riemann's boundary value problem and their application
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1967), pp. 47-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_12_a5,
author = {G. S. Litvinchuk},
title = {Two theorems on the stability of the partial indices of {Riemann's} boundary value problem and their application},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {47--57},
year = {1967},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_12_a5/}
}
TY - JOUR AU - G. S. Litvinchuk TI - Two theorems on the stability of the partial indices of Riemann's boundary value problem and their application JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1967 SP - 47 EP - 57 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1967_12_a5/ LA - ru ID - IVM_1967_12_a5 ER -
G. S. Litvinchuk. Two theorems on the stability of the partial indices of Riemann's boundary value problem and their application. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1967), pp. 47-57. http://geodesic.mathdoc.fr/item/IVM_1967_12_a5/